advertisement
Question
Posted by: v-star | 2007/04/30

bleeding

hi there i have just been having unprotected sex with my partner both of us r hiv free & have been tested hiv free,the thing is it is only recently that we have been intimate with each other and the thing is the first time i took the morning after pills 48 hrs later & i did experience the side effects as well as some sort of discharge but now i took them again but it was less than 24 hrs and everytime i go to the toilet & wipe myself i see blood which i s being discharged i just need to know why i bleed cos this has been going on days after we were together

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The morning after pill can disrupt your cycle, particularly if you use it frequently/.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement